Advanced Search
MyIDEAS: Login

The geometry of finite equilibrium datasets

Contents:

Author Info

  • Balasko, Yves
  • Tvede, Mich

Abstract

We investigate the geometry of finite datasets defined by equilibrium prices, income distributions, and total resources. We show that the equilibrium condition imposes no restrictions if total resources are collinear, a property that is robust to small perturbations. We also show that the set of equilibrium datasets is pathconnected when the equilibrium condition does impose restrictions on datasets, as for example when total resources are widely noncollinear.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-4W0SK5W-1/2/fed2f6465b4f1381c58a74848f64cc4f
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 45 (2009)
Issue (Month): 5-6 (May)
Pages: 391-396

as in new window
Handle: RePEc:eee:mateco:v:45:y:2009:i:5-6:p:391-396

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords: Equilibrium manifold Rationalizability Pathconnectedness;

Other versions of this item:

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Yves Balasko & Mich Tvede, 2010. "Individual preference rankings compatible with prices, income distributions and total resources," Economic Theory, Springer, vol. 45(3), pages 497-513, December.
  2. Felix Kubler & Karl Schmedders, 2010. "Non-parametric counterfactual analysis in dynamic general equilibrium," Economic Theory, Springer, vol. 45(1), pages 181-200, October.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:45:y:2009:i:5-6:p:391-396. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.